# SDR SIMA200524102

- Difficulty date: August 26, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 302K622
- Part serial: 32470147P
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

BLOWN TIRE ON TAKEOFF.  RETURN TO ORD DID NOT LAND OVERWEIGHT.  REPLACED NR 2 MAIN LANDING GEAR WHEEL ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
